MU Digital Repository
Logo

Comments on Foucher’s flap

Kamath, B. Jagannath (2009) Comments on Foucher’s flap. Indian Journal of Plastic Surgery , 42 (2). pp. 270-271.

[img]
Preview
PDF
bj-1.pdf - Published Version

Download (462kB)
Item Type: Article
Additional Information: Letters to Editor
Subjects: Medicine > KMC Mangalore > Surgery
Depositing User: KMCMLR User
Date Deposited: 13 Mar 2012 10:52
Last Modified: 13 Mar 2012 10:52
URI: http://eprints.manipal.edu/id/eprint/3531

Actions (login required)

View Item View Item